# SDR CA080926003

- Difficulty date: September 14, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Swrngn SA226TC
- Engine: Garrtt TPE33110UA
- Propeller: Hartzl HCB3TN5
- System (JASC): 2720 · Rudder Control System
- Part: Arm
- Part number: 27720065
- Condition: Cracked
- Location: Rudder Pedal
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FOUND 3 OF 4 RUDDER PEDAL ATTACH ARMS CRACKED ON LWR END, WHERE THE TORQUE TUBE THAT THE PEDAL IS MOUNTED TO ATTACHES TO THE CAST ARM. MATERIAL THICKNESS IS APPROX .2500 INCH IN THAT AREA.  ACFT IS 17,800 TOTAL TIME, LOW FOR THIS TYPE OF ACFT.  HAVE PREVIOUSLY FOUND 1 OTHER CRACKED ARM.
